# SDR EIA2006204

- Difficulty date: August 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 87,658 hours, 20,644 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054572
- Part serial: 1103402
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN RECIRC FAN TURNED ON DURING TAXI IMMEDIATELY SMELLED BURNING ODOR, FAN TURNED OFF AND PUT ON DMI.  REMOVED AND REPLACED RECIRC FAN, LEAK AND OPS CHECK OK.  DMI CLEARED.
